# SDR 2006UALA01294

- Difficulty date: July 2, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 36,627 hours, 12,964 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Failed
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR 2R ARMING HANDLE RAISED UP APPROX ONE QUARTER OF TRAVEL IN FLIGHT AND SLIDE DISARMED INDICATION APPEARED MOMENTARILY.  ADJUSTED DOOR 2R PROXIMITY SWITCH FIN NUMBER 7WN2 ARM DISARM  AMM-52-71-00-820-002-01.
